Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

delayed periods, cramping, back pain, headaches, dizziness, increased appetite, tired, stomach ache, now periods with heavy blood clots, nausea

Hi I was 10 days late on period and I had cramps on and off back pain and headaches increased appetite , dizzy spells filling week and tired . If I don t eat I feel pain in my stomach and week soon as I eat I fill better . I use the bathroom a lot more . On 11 day my period start and first day it was strong with clots and cramps second day it got litter not so many clots and now my headache is back and a lots of nausea and dizzy . Please help me to understand what s wrong with my cycle . And u forgot to say that I took 2 pregnancy test on 6 day late of period and second one next day in the morning both came back negative . Thanks
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Thank you for your query. I can understand your concerns.

You are having irregular periods.

Can i know your age?

Get a female hormone profile ( TSH, LH, FSH) and sonography and follow up with the reports.

Feel free to consult me directly


Dr. Som Biswas M.D.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor